Journal article

The homology systole of hyperbolic Riemann surfaces

  • Parlier, Hugo Department of Mathematics, University of Fribourg, Switzerland
    08.05.2011
Published in:
  • Geometriae Dedicata. - 2012, vol. 157, no. 1, p. 331-338
English The main goal of this note is to show that the study of closed hyperbolic surfaces with maximum length systole is in fact the study of surfaces with maximum length homological systole. The same result is shown to be true for once-punctured surfaces, and is shown to fail for surfaces with a large number of cusps.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302225
Statistics

Document views: 5 File downloads:
  • 10711_2011_Article_9613.pdf: 1